Can excessive heat be a reason of bloated stomach ?
i am regularly doing heavy exercise. i do exercise during evening. every next day from morning to evening i am having stomach bloating . i donot know the reason. what may be the causes? some people are telling this is due to excessive heat generated in body due to overstraining. if yes means how to cool the body?
welcome to HealthcareMagic
The bloated feeling can be mainly due to 2 reasons either you have dinner and go to sleep with in half to one hour of eating ;second can be due to hyperacidity if you are doing overstraining while doing exercise.The care to be taken is to keep exercise smooth and don't strain too much and after eating dinner take a slow walk or stroll for atleast 20 minutes and never sleep before one and half hour after having food at night and have light food at night.I guess things should improve or else consult a doctor for examination and medicines for hyperacidity and bloating .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, i hope you can help me with what this is. For the last 4 days my stomach has been SO bloated! And the sides of my stomach, below my ribs feel achy. So does my back. Its not painful but im quite slim and this uncomfortable bloating isnt normal for me. Ive recently had ECG s and found abnormal ECG. But said it might be normal for me. The reason for that was i was gettin chest pain . They told me its costochondritis & anxiety . Im not anxious! Still get chest pain and shoulder blade pain. But this bloating is new. Im only 23/ female and quite healthy. With a good diet. BUt i do smoke. This bloating is very uncomfortable, also (Ahem..) Ive been a little gassy lately and a bit constipated. Is there anything i can do to relieve it. Scared it might be hernia, ulcer or worse. Please Help :(
Dear Dr. Charles S Narasi, I have excessive burping and a bloated stomach (that becomes less bloating after burping) Additionally, I have excessive saliva production in my mouth. Could the first condition be due to the second one? (since I swallow saliva every 10 second) I have been taking Zantac , Nexium, and Lanzor, please suggest whether my condition can be a side effect of those. Thanks
I am having stomach pain and indigestion from last 2 weeks.Also sometimes the stomach pain is quite severe and unbearable and sometimes i feel like its due to acidity also but i am not quite sure.My stomach is quite upset also now a days.My doctor diagnosed as Infection in stomach but i am not getting relief after having 2 weeks of medicine also. sometimes i am having severe headache also.please guide me in this regards.
hello i have been suffering from belching for the past 5 days and a couple of hours after eating my stomach makes a wretching sound as if my stomach was empty and asking for food i have not vommit dont have stomach pain maybe a little nausea but thats it hopefully you can give me an answer. Thanks a million!!! im a 25 year old male and this is the firts time i have this health problem
I have been scanned and discovered to have gallstones. I am on medication which includes Pantozol for stomach hyperacidity and duspatalin retard as an antispasmodic for the gall bladder. lately my stool has been grey in colour and my urine a dark almost brownish or medium yellow colour. I am schheduled for a gall bladder op in 3 weeks. Are these stool and urine colours normal under this medication?
Hi Sir. After having food I feel discomfort in the stomach. I need to take walk after food. It takes around 2 hours for food to settle down. Always I feel as if something is in stomach. I visites one docter and he told I have hyperacidity. Please advice what to do.
At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are pre-diabetes , enlarged prostate , hyperacidity . Medications currently taking, Metformin, tamsulosin .4...
Hi Doctor, Last night I had a strange episode where I felt that there is some fluid in my stomach flowing upwards and I tried very hard to sleep thinking this could be a normal problem, but when I was about sleep I get the same strange feeling...